# SDR 9714595518

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 727251
- Aircraft serial: 23206
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 32144884
- Condition: Failed
- Location: Rt Enigne
- Part time: 13,020 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH TAKEOFF POWER, EGT WENT TO 652 DEGREES FOR 5 SECONDS WITH POWER REDUCTION, EGT RETURNED TO NORMAL.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED BLOWN DUCT AND PRSOV.  PERFORMED LEAK CHECK AND FULL ENGINE RUN-UP.  AIRCRAFT OK FOR SERVICE.
